# SDR WX0A071221

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59366715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L29L IS EXFOILATED AFT OF THE SPLICE FS 1193 TO FS 1211.  REMOVED CORRODED SECTION OF LONGERON, REPLACE WITH NEW LONGERON IAW MD80 SRM 53-02 FIG 18.
